Mal'cev conditions for regular and weakly regular subalgebras of the square

Duda, Jaromír: Mal'cev conditions for regular and weakly regular subalgebras of the square. Acta scientiarum mathematicarum, (46). pp. 29-34. (1983)

[img] Cikk, tanulmány, mű
math_046_029-034.pdf

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1983
Volume: 46
Page Range: pp. 29-34
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 33-34.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 20. 14:30
URI: http://acta.bibl.u-szeged.hu/id/eprint/14914

Actions (login required)

View Item View Item